Jun 29, 2011
I have cirrhosis and am an alcoholic. In the past 5 weeks my seaman has had some blood in it for about 6 times in that period. Also when i inject my novolog and levimer i bleed from the site in my stomach as well when it never did before. Is this a sign of my cirrhosis worsening. I haven't seen a liver specialist in 6 years since the biopsy.
| Response from Dr. McGovern
You should see a doctor regularly when you have cirrhosis so I am going to recommend that you do that as soon as you can.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.